Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 901631, 14 pages
http://dx.doi.org/10.1155/2011/901631
Research Article

Oscillation Properties for Second-Order Partial Differential Equations with Damping and Functional Arguments

Department of Mathematics, Qufu Normal University, Shandong, Qufu 273165, China

Received 19 September 2011; Accepted 21 October 2011

Academic Editor: Norio Yoshida

Copyright © 2011 Run Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. P. Mishev and D. D. Baĭnov, “Oscillation of the solutions of parabolic differential equations of neutral type,” Applied Mathematics and Computation, vol. 28, no. 2, pp. 97–111, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. X. L. Fu and W. Zhuang, “Oscillation of certain neutral delay parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 191, no. 3, pp. 473–489, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. T. Cui, “Oscillation properties for parabolic equations of neutral type,” Journal of Computational and Applied Mathematics, vol. 33, no. 4, pp. 581–588, 1992. View at Google Scholar · View at Zentralblatt MATH
  4. B. T. Cui, Y. H. Yu, and S. Z. Lin, “Oscillation of solutions to hyperbolic differential equations with delays,” Acta Mathematicae Applicatae Sinica, vol. 19, no. 1, pp. 80–88, 1996 (Chinese). View at Google Scholar
  5. B. S. Lalli, Y. H. Yu, and B. T. Cui, “Oscillation of hyperbolic equations with functional arguments,” Applied Mathematics and Computation, vol. 53, no. 2-3, pp. 97–110, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. N. Li, “Oscillation for solutions of partial differential equations with delays,” Demonstratio Mathematica, vol. 33, no. 2, pp. 319–332, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. R. P. Agarwal, F. W. Meng, and W. N. Li, “Oscillation of solutions of systems of neutral type partial functional differential equations,” Computers and Mathematics with Applications, vol. 44, no. 5-6, pp. 777–786, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. N. Li and F. W. Meng, “Forced oscillation for certain systems of hyperbolic differential equations,” Applied Mathematics and Computation, vol. 141, no. 2-3, pp. 313–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. N. Li and F. W. Meng, “Oscillation for systems of neutral partial differential equations with continuous distributed deviating arguments,” Demonstratio Mathematica, vol. 34, no. 3, pp. 619–633, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. W. N. Li and B. T. Cui, “Oscillation of solutions of neutral partial functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 123–146, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. N. Li, “Oscillation properties for systems and hyperbolic differential equations of neutral type,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 369–384, 2000. View at Publisher · View at Google Scholar
  12. W. N. Li and B. T. Cui, “Oscillation of solutions of neutral partial functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 123–146, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. V. Rogovchenko and F. Tuncay, “Oscillation criteria for second-order nonlinear differential equations with damping,” Nonlinear Analysis, vol. 69, no. 1, pp. 208–221, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH